Equilibrium Mechanisms in Models of Reproduction with a Fixed Budget
American Journal of Applied Mathematics
Volume 3, Issue 3, June 2015, Pages: 146-150
Received: Apr. 24, 2015; Accepted: May 15, 2015; Published: May 29, 2015
Views 3791      Downloads 135
Author
Sabir Isa Hamidov, Baku State University, Mathematical-Cybernetics Department, Baku, Azerbaijan
Article Tools
Follow on us
Abstract
In the study of some models of reproduction of equilibrium mechanisms are used to describe the activity of the economic systems. As the equilibrium mechanisms models with the fixed budgets can be applied. Typically, the control center can not anticipate all situations. Hence, some variations of the initial model parameters are possible. Therefore, in the study of reproduction models a great interest presents the comparative statics, which allows one find out the dependence of the speed of changes of the state trajectories on the changes of the parameters of the trajectories. In this paper, we deal with the Leontief’s type model with fixed budgets, consisting of n branches.
Keywords
Reproduction Model, Equilibrium Mechanisms, Lagrange Multipliers
To cite this article
Sabir Isa Hamidov, Equilibrium Mechanisms in Models of Reproduction with a Fixed Budget, American Journal of Applied Mathematics. Vol. 3, No. 3, 2015, pp. 146-150. doi: 10.11648/j.ajam.20150303.21
References
[1]
Rubinov A.M. Equilibrium model type as a tool for building effective trajectories in models of reproduction. Optimization, 1987, 41 (49).
[2]
Crass I.A. Mathematical models of economic dynamics. M., Sov.radio, 1976.
[3]
Allen R. Mathematical savings. M., IL,1963.
[4]
Gail D. The theory of linear economic models. M., IL,1963.
[5]
Lancaster K. Mathematical Economics. M.,Sov.radio,1972.
[6]
Polterovich V. On the stability of some of the processes of distribution funds and regulation of prices. Mathematical Economics and functional analysis. M., Nauka, 1974, s.203-230.
[7]
Rubinov A.M. Mathematical model of extended reproduction, L., Nauka, 1983.
[8]
Kantorovich L.V., Akilov G.P. Functional analysis. M.,Nauka, 1964.
[9]
Gantmakher F.R. Matrix theory.M.,Nauka, 1967.
[10]
R. Bellman, Introduction to the theory of matrices. M.,Mir, 1975.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186